MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC daVinci X; PATIENT SIDE CART, 4-ARM
Model Number 380620-50
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure using an x system, and before surgical port placement, the set up joint (suj) arm 1 wrist moved without clutching.The customer confirmed no led indication of a clutched state.A system power cycle was performed, but the issue persisted.As the scheduled procedure was a 3-arm case, the team opted to continue without arm 1.The procedure was completing as planned.
 
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.The fse replaced the setup joint (suj).The system was tested and verified as ready for use.Isi did not receive a da vinci product involved with this complaint to perform failure analysis.

Brand Name
daVinci X
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50877567
Report Number2955842-2026-39834
Device Sequence Number13067289
Product Code NAY
UDI-Device Identifier00886874115404
UDI-Public(01)00886874115404
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K171294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380620-50
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories.
Patient SexUnknown